Detail publikace

Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).

Originální název

Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).

Anglický název

Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).

Jazyk

en

Originální abstrakt

A delayed discrete equation Delta u(k+n)=-p(k)u(k) with positive coefficient p is considered. Sufficient conditions with respect to p are formulated in order to guarantee the existence of positive solutions if k go to infty.

Anglický abstrakt

A delayed discrete equation Delta u(k+n)=-p(k)u(k) with positive coefficient p is considered. Sufficient conditions with respect to p are formulated in order to guarantee the existence of positive solutions if k go to infty.

BibTex


@article{BUT42109,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).",
  annote="A delayed discrete equation 
Delta u(k+n)=-p(k)u(k) with positive coefficient p is considered. Sufficient conditions with respect to p are formulated in order to guarantee the existence of positive solutions if k go to infty.",
  chapter="42109",
  journal="Abstract and Applied Analysis",
  number="6",
  volume="2004",
  year="2004",
  month="july",
  pages="461--470",
  type="journal article - other"
}